Publications > Artigos em Revistas Internacionais

Minor posets of functions as quotients of partition lattices

Lehtonen, Erkko; Waldhauser, Tamás

Order, 36 (2019), 23–41

We study the structure of the partially ordered set of minors of an arbitrary function of several variables. We give an abstract characterization of such “minor posets” in terms of colorings of partition lattices, and we also present infinite families of examples as well as some constructions that can be used to build new minor posets.